# SDR 2007UALA04428

- Difficulty date: October 27, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 56,298 hours, 20,602 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ON OVERHEAD AISLE DISCONNECTED AND HANGING LOOSE.    SECURED LIGHT ASSEMBLY.
